# SDR 2004FA0000278

- Difficulty date: February 23, 2004
- Submitted: March 17, 2004
- Operation: General aviation
- Aircraft: N3370W
- Make and model: Piper PA-32-260
- Aircraft serial: 32216
- Engine: Lyc O540E4B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: LW11750
- Condition: Broken
- Location: Engine
- Part time: 6,526 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, ENGINE STARTED TO RUN ROUGH, CATASTROPHIC ENGINE FAILURE OCCURED.  PILOT MADE AN EMERGENCY LANDING, MINOR DAMAGE TO AIRCRAFT.  INSPECTION  OF FAILED ENGINE REVIELD A BROKEN NR 1, (ONE) CONNECTING ROD.
